Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? KaraS

Posted by Phillipa on July 23, 2005, at 20:49:48

In reply to Re: Can stopping a TCA cause palpitations? ed_uk, posted by KaraS on July 23, 2005, at 20:14:38

I guess I just have wierd chemistry. Xanax started to make me tired after a while. At first it did a good job of relieving my anxiety. As far as klonopin is concerned it just made me numb. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532396.html